Dix Hills, NY
A 22-year-old female asked:
Last night i started terconazole 0.8% vaginal cream for a yeast infection & woke up with horrible gas pain that has lasted all day! related?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
46 years experience
HighlyDoubtfulBut...: You didn't eat it,did you?Good (believe me,it's happened).But even if you did,I don't think you'd get horrible gas pains."Abdominal pain"is listed as a side effect for about 3% of users but not severe & anyways, that's a small %-which I kind of doubt as a causal relationship.Try and think of other things that may have caused your pain.Also,if you are brave,try it one more time and see what happens
2.1k viewsReviewed >2 years ago
Last updated Oct 25, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.